# SDR CA120312013

- Difficulty date: March 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 14,535 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: PN2821A0000XX
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SEAL BACKUP RINGS WERE DAMAGED DURING INSTALLATION BUT SEALING INTEGRITY STILL ALLOWED THE SUCCESSFUL SERVICING OF THE GEAR WHILE IN CHECK.  THE, IN SERVICE, OPERATION OF THE GEAR CAUSED DETERIORATION OF THE SEAL INTEGRITY TO THE POINT THE FLUID BYPASSED THE SEALS AND ENTERED THE NITROGEN CHAMBER OF THE GEAR LEG.
